# SDR ASAA2019031228587

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,684 hours, 4,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Backed Out
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT (FIRST OFFICERS) OPENABLE NR 2 WINDOW VERY HARD TO CLOSE AND OPEN. FOUND SPECIAL BOLT AND SCREW BACKED OUT OF FORWARD LOWER ROLLER. GROUNDED - YES. REMOVED RT SLIDER NR 2 WINDOW REF AMM 56-12-11. ADJUSTED SPECIAL BOLT AND SET SCREW ON FORWARD LOWER ROLLER IAW AMM 56-12-11-820-801. REINSTALLED RT SLIDER NR 2 WINDOW REF AMM 56-12-11. ACCOMPLISHED NR 2 WINDOW PRESSURE LEAK TEST & NO LEAKS FOUND.
